# SDR CA050323006

- Difficulty date: February 28, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH THE ENGINE EXPERIENCED AN UNCOMMANDED POWER (TORQUE) REDUCTION ACCOMPANIED BY A LOUD NOISE AND LOSS OF ENGINE OIL PRESSURE.  THE CREW SECURED THE ENGINE IN FLIGHT AND ACCOMPLISHED A SINGLE-ENGINE LANDING.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE TURBO MACHINE.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
